| Model Number |
407452 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high number of sensing integrity counter (sic) oversensing episodes and ventricular high rate events due to noise.It was noted that the r wave was low.The rv lead remains in use.No patient complications have been reported as a result of this event.